# SDR R61A201803190368

- Difficulty date: March 8, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT WET AREA AT FRAME 90 HAS CORROSION ON SPLICE CAP.   BLENDED OUT THE DAMAGE AND FOUND OUT OF LIMITS IAW SRM 51-75-16. FABRICATED A REPLACEMENT IAW SRM 51-41-02, AND 51-23-04.   INSTALLED THE SPLICE CAP IAW SRM 51-41-02.
